Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 60, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 8, 2017, 2:17 AM PDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2017, 2:17 AM PDT (09:17 UTC)
- Expired
- May 10, 2017, 9:00 AM PDT
- In force
- 55 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
051 WHUS76 KEKA 080917 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 AM PDT MON MAY 8 2017 PZZ450-455-081730- /O.CAN.KEKA.GL.W.0029.000000T0000Z-170508T1200Z/ /O.NEW.KEKA.SC.Y.0060.170508T0917Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 217 AM PDT MON MAY 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT WITH OCCASIONAL HIGHER GUSTS. * WAVES...N 9 TO 11 FT FT AT AROUND 8 SECONDS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-081730- /O.EXT.KEKA.GL.W.0029.000000T0000Z-170509T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 AM PDT MON MAY 8 2017 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 20 TO 30 KT WITH GUSTS TO 40 KT. GALE FORCE WIND GUSTS WILL PERSIST THROUGH THIS EVENING. * WAVES...N 12 FT AT AROUND 8 SECONDS THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-081730- /O.CON.KEKA.GL.W.0029.000000T0000Z-170509T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 AM PDT MON MAY 8 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 25 TO 35 KT WITH GUSTS TO 45 KT. GALE FORCE WIND GUSTS WILL PERSIST THROUGH THIS EVENING. * WAVES...N 12 TO 16 FT AT AROUND 8 SECONDS THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
9 follow-up statements
669 WHUS76 KEKA 081530 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 830 AM PDT MON MAY 8 2017 PZZ470-475-082330- /O.CON.KEKA.GL.W.0029.000000T0000Z-170509T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 830 AM PDT MON MAY 8 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 20 TO 30 KT WITH GUSTS TO 40 KT. GALE FORCE WIND GUSTS WILL PERSIST THROUGH THIS EVENING. * WAVES...N 12 FT AROUND 8 SECONDS THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-455-082330- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 830 AM PDT MON MAY 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL HIGHER GUSTS. * WAVES...N 9 TO 11 FT FT AT AROUND 8 SECONDS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
342 WHUS76 KEKA 082130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT MON MAY 8 2017 PZZ470-475-090530- /O.CON.KEKA.GL.W.0029.000000T0000Z-170509T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT MON MAY 8 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 20 TO 30 KT WITH GUSTS TO 40 KT. GALE FORCE WIND GUSTS WILL PERSIST THROUGH THIS EVENING. * WAVES...N 12 FT AROUND 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-455-090530- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 PM PDT MON MAY 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL HIGHER GUSTS. * WAVES...N 9 TO 11 FT FT AROUND 8 SECONDS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHUS76 KEKA 090418 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 918 PM PDT MON MAY 8 2017 PZZ470-091230- /O.CAN.KEKA.GL.W.0029.000000T0000Z-170509T0600Z/ /O.EXA.KEKA.SC.Y.0060.000000T0000Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 918 PM PDT MON MAY 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM TUESDAY... ...GALE WARNING IS CANCELLED... * WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES...N 9 TO 11 FT AT AROUND 7 SECONDS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-091000- /O.EXT.KEKA.GL.W.0029.000000T0000Z-170509T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 918 PM PDT MON MAY 8 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM TUESDAY... * WINDS...N 20 TO 30 KT WITH GUSTS TO 40 KT TONIGHT. * WAVES...N 10 TO 12 FT AT AROUND 7 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-455-091230- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 918 PM PDT MON MAY 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM TUESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES...N 8 TO 10 FT AT AROUND 7 SECONDS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
459 WHUS76 KEKA 090935 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PDT TUE MAY 9 2017 PZZ475-091745- /O.EXP.KEKA.GL.W.0029.000000T0000Z-170509T1000Z/ /O.EXB.KEKA.SC.Y.0060.170509T1000Z-170510T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...N 20 TO 30 KT WITH OCCASIONAL HIGHER GUSTS. WINDS WILL START TO DIMINISH LATE TONIGHT. * WAVES...N 8 TO 10 FT AT AROUND 7 SECONDS...SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-091745- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-170510T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 AM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL HIGHER GUSTS. WINDS WILL START TO DIMINISH LATE TONIGHT. * WAVES...N AROUND 9 FT AT 7 SECONDS...SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-091745- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 AM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL START TO DIMINISH THIS EVENING. * WAVES...N 8 FT AT AROUND 7 SECONDS...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
981 WHUS76 KEKA 091541 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 AM PDT TUE MAY 9 2017 PZZ450-455-092345- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 841 AM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL START TO DIMINISH THIS EVENING. * WAVES...N 8 FT AT AROUND 7 SECONDS...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-092345- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 AM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL HIGHER GUSTS. WINDS WILL START TO DIMINISH LATE TONIGHT. * WAVES...N AROUND 9 FT AT 7 SECONDS...SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
147 WHUS76 KEKA 092128 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 228 PM PDT TUE MAY 9 2017 PZZ450-455-100400- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 228 PM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL START TO DIMINISH THIS EVENING. * WAVES...N 8 FT AT AROUND 7 SECONDS...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-100530- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 228 PM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL HIGHER GUSTS. WINDS WILL START TO DIMINISH LATE TONIGHT. * WAVES...N AROUND 9 FT AT 7 SECONDS...SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
821 WHUS76 KEKA 100415 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 915 PM PDT TUE MAY 9 2017 PZZ450-455-100515- /O.EXP.KEKA.SC.Y.0060.000000T0000Z-170510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 915 PM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-475-101000- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 915 PM PDT TUE MAY 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL HIGHER GUSTS. WINDS WILL START TO DIMINISH LATE TONIGHT. * WAVES...N AROUND 9 FT AT 7 SECONDS...SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
991 WHUS76 KEKA 100918 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 AM PDT WED MAY 10 2017 PZZ475-101600- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-170510T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 AM PDT WED MAY 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 10 TO 20 KT WITH OCCASIONAL HIGHER GUSTS. WINDS WILL DIMINISH THROUGH THIS MORNING. * WAVES...N AROUND 8 FT AT 7 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-101030- /O.CON.KEKA.SC.Y.0060.000000T0000Z-170510T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 AM PDT WED MAY 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... * WINDS...N 10 TO 15 KT. WINDS WILL CONTINUE TO DIMINISH THIS MORNING. * WAVES...N AROUND 7 FT AT 7 SECONDS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
874 WHUS76 KEKA 101537 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PDT WED MAY 10 2017 PZZ475-101645- /O.EXP.KEKA.SC.Y.0060.000000T0000Z-170510T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 837 AM PDT WED MAY 10 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 7, 2:16 PM PDT, 12 hours 1 minute earlier.
Area forecast discussion, May 7, 2:16 PM PDT, 12 hours 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
216 PM PDT Sun May 7 2017
.SYNOPSIS...
Breezy conditions will prevail through this evening, before
diminishing overnight. Dry weather with warming temperatures will
dominate the first half of the week, before cooler temperatures with
increasing chances for precipitation return to the region.
&&
.DISCUSSION...
.SHORT TERM...
(Tonight and Monday)
Winds continue to be a little breezy through the evening, and a few
locations may see gusts near advisory level. Thus, the current
headlines were left in place and extended through 6 PM this
evening. The other forecast dilemma will be overnight temperatures
across the interior. Last night, a few sheltered areas across
Trinity County dropped cool enough that some frost likely formed
despite having wind speeds typically high enough to prevent frost
formation via mixing and resultant frictional heating. Numerical
guidance continues to indicate ridge amplification will commence
overnight, with 850mb temperatures climbing around 5 degrees
Celsius overnight. This show allow for lows to be a good 7 to 10
degrees warmer across much of the interior compared to last night.
Thus, no frost advisory is anticipated. With heights continuing
to rise across the region during the day Monday, afternoon high
temperatures will climb area-wide, especially across the interior.
.LONG TERM...
(Monday night through Sunday)
Seasonably warm and dry conditions will dominate the first few days
of the work week, as a short-wave ridge aloft takes up residence in
our neck of the woods. Subsidence under this ridge will help keep
skies mainly clear most of the time. However, some coastal and river
valley low stratus and patchy fog will likely develop.
The next item of interest will be rainfall chances for the middle to
end of the week. The numerical guidance continues a slight slowing
trend in the onset of any precipitation, but, the overall theme
remains unchanged in their solutions. Moisture may increase enough
to provide some weak instability across the Trinity Horn Wednesday
afternoon for a hit or miss thunderstorm to develop. Aside from
that, look for a trough to gradually enter/cross the region with
increasing chances for precipitation. At this time, the best chance
of rainfall looks to be in the Thursday morning through Friday
morning time frame, as it develops along and behind a weak cold
front crossing the region. After that, instability showers
associated with the cold core of the trough may continue to wet the
grounds for some locations, aided by bursts of ascent from vort
maxes rotating through in the upper-level flow. /PD
&&
.AVIATION...
VFR conditions and moderate and gusty winds will continue at KCEC
and KACV through this evening as an offshore high pressure ridge interacts
with an inland low pressure system resulting in a tightened pressure gradient
across the waters. The winds will gradually diminish overnight at KCEC but
remain moderate and gusty. The winds will become light overnight at KACV. VFR
conditions and light to moderate winds will continue at KUKI through this
evening with the winds becoming light to calm overnight. VFR conditions will
continue at KCEC, KACV and KUKI on Monday.
&&
.MARINE...
Elevated northerly winds and short period seas will continue across
the waters through tonight as an inland low pressure system interacts with an
offshore high pressure system resulting in a tightened pressure gradient.
The inland low pressure system will weaken and move farther inland Tuesday and
Wednesday. Therefore the winds and seas will gradually diminish Tuesday and
Wednesday as the pressure gradient relaxes across the waters. Gale warnings will
continue in effect across all the waters through early Monday morning and across
the northern outer waters through Monday afternoon due to elevated winds. The
gale warning will continue across the southern outer waters through Monday evening
due to elevated winds.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 6 PM PDT this evening for CAZ101-103.
NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 5 AM PDT Monday for PZZ450-455.
Gale Warning until 5 PM PDT Monday for PZZ470.
Gale Warning until 11 PM PDT Monday for PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, May 7, 4:38 AM PDT, 21 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 438 AM PDT Sun May 7 2017 CAZ101-103-081145- Coastal Del Norte-Northern Humboldt Coast- 438 AM PDT Sun May 7 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM PDT THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is in effect for this afternoon. Northerly winds of 20 to 30 mph are expected. Winds will peak near 50 mph this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-109-081145- Southwestern Humboldt-Mendocino Coast- 438 AM PDT Sun May 7 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Northerly winds gusting to 40 mph are expected this afternoon along the coast. Locally higher gusts are possible over the higher terrain and exposed headlands. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-081145- Northern Trinity-Southern Trinity- 438 AM PDT Sun May 7 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Patchy frost is possible tonight in the coldest valleys. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost is possible in the valleys Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-110>113-081145- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 438 AM PDT Sun May 7 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.